How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrMelJ Your Own Question
DrMelJ
DrMelJ, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 825
Experience:  graduate of the University of MN College of Vet Med
24095035
Type Your Dog Veterinary Question Here...
DrMelJ is online now
A new question is answered every 9 seconds

My dog got into ventipulmin syrup that i was going to give

Customer Question

my dog got into ventipulmin syrup that i was going to give my horse in a piece of brief he ate 4cc of it and he weighs 86 pounds
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  DrMelJ replied 1 year ago.

Hi there. Thanks for the question. Let me see if I can help. Im going to look a few things up. Give me a minute and Ill post if this is a dangerous dose.

Expert:  DrMelJ replied 1 year ago.

Ok. Given the size of your dog, I think you should be ok but that doesnt mean you aren't going to see some effects. You are likely to see evidence of an increased heart rate and blood pressure - panting and restlessness. Then lethargy or depression. The danger is if you see seizures. If you live close to your vet, you may want to take the dog in for fluids to help dilute out the ventipulmin. It is rapidly absorbed so making the dog vomit will not help. Its already in the dog's system. If you choose not to go to the vet, try to keep the dog calm. No exercise as her heart rate will already be elevated from the drug. If she shows any signs of seizures- unresponsive, rapid blinking, or leg twitches, get her to a vet immediately. I hope this helps. Best wishes.

Related Dog Veterinary Questions